# SDR REXA200700057

- Difficulty date: July 16, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N8674A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7674
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FORWARD FLOOR EMERGENCY LIGHTS INOP.  REPLACED CONNECTOR OF EMERGENCY LIGHT STRIP.
